A MODIFIED DAI-YUAN CONJUGATE GRADIENTMETHODS AND ITS GLOBAL CONVERGENCE

Authors

  • Huda Ahmed Department of Operation Research and Intelligent Techniques, College of Computer Science and Mathematics, University of Mosul . Mosul -Iraq
  • Ghada Al-Naemi Department of Mathematics, College of Computer Science and Mathematics, University of Mosul . Mosul -Iraq

DOI:

https://doi.org/10.24996/

Keywords:

Conjugate gradient algorithm, , DY-Algorithm, , descent direction, global convergence.

Abstract

Based on the conjugacy condition often which is satisfy by quasi-Newton method, the
new version of DY nonlinear conjugate gradient method is proposed, which is descent
methods even with inexact line searches. The search direction of the proposed method
has the form k k k k k d  g  d 1 1 1   . When exact line search is used, the proposed
method reduce to the standard DY method. Convergence properties of the proposed
method is discussed. Numerical results are reported.

Downloads

Download data is not yet available.

Downloads

Published

2024-03-20

Issue

Section

Mathematics

How to Cite

A MODIFIED DAI-YUAN CONJUGATE GRADIENTMETHODS AND ITS GLOBAL CONVERGENCE. (2024). Iraqi Journal of Science, 53(3), 620-628. https://doi.org/10.24996/

Similar Articles

1-10 of 1148

You may also start an advanced similarity search for this article.